# SDR WVER2017100200003

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 10,957 hours, 8,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364
- Part time: 10,957 hours, 8,417 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED  AT RBL 27 BETWEEN BS 349 AND 364.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-003-A02.
